Logarithmic Sobolev inequalities and the spectrum of Sturm-Liouville operators. (English) Zbl 0472.47024


47E05 General theory of ordinary differential operators
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
26D10 Inequalities involving derivatives and differential and integral operators
Full Text: DOI


[1] Carmona, R, Regularity properties of Schrödinger and Dirichlet semigroups, J. functional analysis, 33, 259-296, (1979) · Zbl 0419.60075
[2] Gross, L, Logarithmic Sobolev inequalities, Amer. J. math., 97, 1061-1083, (1976) · Zbl 0318.46049
[3] Rothaus, O, Lower bounds for eigenvalues of regular Sturm-Liouville operators and the logarithmic Sobolev inequality, Duke math. J., 45, 351-362, (1978) · Zbl 0435.47049
[4] Weissler, F, Logarithmic Sobolev inequalities and hypercontractive estimates on the circle, J. functional analysis, 37, 218-234, (1980) · Zbl 0463.46024
[5] Adams, R; Clarke, F, Gross’s logarithmic Sobolev inequality, a simple proof, Amer. J. math., 101, 1265-1269, (1979) · Zbl 0421.46029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.